# SDR SWAA2017011611184

- Difficulty date: January 3, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 55,316 hours, 32,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 113A9352
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SKIN DELAMINATED AT BS 1156+9 SIDE, LOWER SURFACE AT TAIL CONE.  REPAIRED SKIN IAW SRM.
